# SDR SA04101

- Difficulty date: October 27, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N736US
- Make and model: Airbus A319-112
- Aircraft serial: 1209
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Condition: Cracked
- Location: Cockpit
- Part time: 14,080 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H, A

## Discrepancy

RIC - FLT 121 EN ROUTE, RIC - CLT.  WHILE ON CLIMB-OUT FROM RIC, AT ABOUT 9,000 FEET, THE CREW NOTED ELECTRICAL ARCING OF THE FIRST OFFICER'S WINDOW.  THE CIRCUIT BREAKER FOR THE WINDOW ANTI-ICE WAS PULLED, HOWEVER, THE OUTER PANE OF THE WINDOW CRACKED ANYWAY.  THE FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FIRST OFFICER'S WINDOW.  OK FOR SERVICE.
